MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® FENESTRATED SCREW SET; CEMENT, BONE, VERTEBROPLASTY

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® FENESTRATED SCREW SET; CEMENT, BONE, VERTEBROPLASTY
Model Number 55750026540
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographic image assessment: 1- axial ct construct material screw posterior to vertebral body in spinal canal 2- axial ct different slice, cement seen in spinal canal 3- sagittal ct, cement seen in 5 levels appears posterior to the vertebral body at second level for fusion 4- ap x-ray of fusion construct t4-l3 5- lateral x-ray of construct medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a patient having th12/l1/l2 tlif th11/l3 posterior spinal fusion due to osteoporotic compression fracture.It was reported that postoperative ct revealed medial breach of the left l2 screw and cement leakage into the spinal canal.The leakage is considered to be due to the screw dislodging into the spinal canal.The cement leakage occurred intraoperatively, and it was identified postoperatively.There was no patient symptoms reported.There is currently no plan to explant the screw.There were no further complications reported regarding the event.

Brand Name
CD HORIZON® FENESTRATED SCREW SET
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23814512
Report Number2647346-2025-00251
Device Sequence Number9286027
Product Code NDN
UDI-Device Identifier00763000148829
UDI-Public00763000148829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750026540
Device Catalogue Number55750026540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown